# SDR 2005FA0000347

- Difficulty date: February 18, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Make and model: Beech M35
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 35825110
- Condition: Corroded
- Location: Nose Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIND A HIGH PERCENTAGE OF THESE PARTS CORRODED ABOVE THE LOWER BUSHING IN THE GROVE WHERE THE FELT FITS.  THIS PART IS MADE OF MAGNESUM SO THE MOISTURE RETAINED BY THE FLET AND GREASE ALLOWS PART TO CORROD.  MFG ALLOWS ONLY 10 PERCENT OF WALL THICKNESS TO BE REMOVED FROM THE AREA OF THE CORROSION.  THE PITS IN THIS PART WERE APPROX 50 TO 75 PERCENT OF WALL THICKNESS. (K)
